# SDR 98ZZZX1110

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5092P
- Make and model: Cessna 310P
- Aircraft serial: 310P0057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 08421211
- Condition: Failed
- Location: Nlg
- Part time: 7,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ROD END ASSY FAILED.  THE BEARING WAS FREE AND NOT SEIZED.
